# SDR AALA202408283225

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 29,681 hours, 12,006 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537132100053
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES ON HINGE ARM 1 VERTICAL STABILIZER. REPLACED HINGE ARM #1 LOCATED AT VERTICAL STABILIZER AT RIB 2 AND ZONE Z325 PER EA 357125 PART A.
